# SDR SWIA202162642

- Difficulty date: September 3, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: None
- Part number: 220081
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR VERTICAL TORQUE TUBE UPPER AND LOWER BEARINGS AND CONTROL ROD BEARINGS CORRODED.   (C-CHECK- RO 11/11/21)   REMOVED AND REPAIRED LH ELEV VERT SHAFT ATTACHING BEARINGS IAW CRJ 200 AMM 20-26-00-910-806 AND UPPER OB CONTROL ROD IAW CRJ 200 AMM 27-31-35-400-801. RIGS, OPS, AND LEAK CHECK "GOOD."
